REAL

Integral group of the Mathieu simple group M(12)

Bódi, Viktor and Konovalov, A. B. and Siciliano, S. (2007) Integral group of the Mathieu simple group M(12). Rendiconti del Circolo Matematico di Palermo, 56 (2). pp. 125-136. ISSN 0009-725X (print), 1973-4409 (online)

[img] PDF
1069298.pdf
Restricted to Registered users only

Download (203Kb) | Request a copy

Abstract

We consider the Zassenhaus conjecture for the normalized unit group of the integral group ring of the Mathieu sporadic group M(12). As a consequence, we confirm for this group the Kimmerle’s conjecture on prime graphs.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 14 Dec 2012 14:46
Last Modified: 14 Dec 2012 14:46
URI: http://real.mtak.hu/id/eprint/3587

Actions (login required)

View Item View Item